| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 117-120


Sunita Patil, J. S. V. R. Krishna Prasad
      Some steady-state thermoelastic problems of rectangular plates
      Applied Mathematical Sciences, Vol. 7, 2013, no. 117, 5807-5819
      http://dx.doi.org/10.12988/ams.2013.37367

Samsul Ariffin Abdul Karim, Mohd Tahir Ismail, Mohammad Khatim Hasan, Jumat Sulaiman
      Denoising the temperature data using wavelet transform
      Applied Mathematical Sciences, Vol. 7, 2013, no. 117, 5821-5830
      http://dx.doi.org/10.12988/ams.2013.38450

Kyoung Ja Lee
      Union-soft filters of CI-algebras
      Applied Mathematical Sciences, Vol. 7, 2013, no. 117, 5831-5838
      http://dx.doi.org/10.12988/ams.2013.37387

J. Jayapriya, K. Thirusangu
      Ratio edge antimagic labeling for subdivision graphs
      Applied Mathematical Sciences, Vol. 7, 2013, no. 117, 5839-5845
      http://dx.doi.org/10.12988/ams.2013.39510

Lawan Bulama, Ibrahim Yusuf, Saminu I. Bala
      Stochastic modeling and analysis of some reliability characteristics of a repairable warm standby system
      Applied Mathematical Sciences, Vol. 7, 2013, no. 118, 5847-5862
      http://dx.doi.org/10.12988/ams.2013.37364

Stefano Pasotti, Silvia Pianta
      The limit rotation loop of a hyperbolic plane
      Applied Mathematical Sciences, Vol. 7, 2013, no. 118, 5863-5878
      http://dx.doi.org/10.12988/ams.2013.38430

W. Aitfares, E.H. Bouyakhf, A. Herbulot, F. Regragui, M. Devy
      Hybrid region and interest points-based active contour for object tracking
      Applied Mathematical Sciences, Vol. 7, 2013, no. 118, 5879-5899
      http://dx.doi.org/10.12988/ams.2013.38483

K. D. Do
      Inverse optimal filtering of linear distributed parameter systems
      Applied Mathematical Sciences, Vol. 7, 2013, no. 119, 5901-5925
      http://dx.doi.org/10.12988/ams.2013.37361

Jinhyouk Jung, Chansoo Kim
      Bayesian prediction for unobserved data from exponentiated Weibull distribution based on progressive type II censoring
      Applied Mathematical Sciences, Vol. 7, 2013, no. 119, 5927-5940
      http://dx.doi.org/10.12988/ams.2013.38456

Mohamed Ibrahim, Abderrahmane El Harif
      Cyclic response of reinforced concrete bearing shear walls under seismic loading: finite element multicellular multilayer plates approach
      Applied Mathematical Sciences, Vol. 7, 2013, no. 119, 5941-5956
      http://dx.doi.org/10.12988/ams.2013.3810

Darma Putra, Adi Purnawan, Manuh Artana
      A new technique based on PIFS code for image retrieval system
      Applied Mathematical Sciences, Vol. 7, 2013, no. 120, 5957-5967
      http://dx.doi.org/10.12988/ams.2013.39488

Dae San Kim, Taekyun Kim
      Daehee numbers and polynomials
      Applied Mathematical Sciences, Vol. 7, 2013, no. 120, 5969-5976
      http://dx.doi.org/10.12988/ams.2013.39535

Kouakep Tchaptchie Yannick, Arnaud Ducrot, Houpa Danga Duplex Elvis
      A model for hepatitis B with chronological and infection ages
      Applied Mathematical Sciences, Vol. 7, 2013, no. 120, 5977-5993
      http://dx.doi.org/10.12988/ams.2013.37420


Journals | Books | Author guidelines